Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 57, May, 2006

  • Malek Rahoual, Mohamed-Hakim Mabed, Clarisse Dhaenens and El-Ghazali Talbi, "A comparative study of different optimization techniques for a bi-criteria Flow shop Problem ", pp. 3-32
  • Salvatore Milici, "Minimum coverings of the complete graph with 5-cycles", pp. 33-46
  • Ilias S. Kotsireas, Christos Koukouvinos and Jennifer Seberry, "Hadamard ideas and Hadamard matrices with circulant core", pp. 47-63
  • Peter J. Larcombe, "Proof of a Hypergeometric Identity", pp. 65-73
  • Robert P. Gallant, Georg Gunther, Bert L. Hartnell and Douglas F. Rall, "A game of edge removal on graphs", pp. 75-82
  • Scott O. Jones and P. Mark Kayll, "Constructing Edge-labellings of Kn with Constant-length Hamilton Cycles", pp. 83-95
  • G. Araujo, M. Noy and O. Serra, "A geometric construction of large vertex transitive graphs of diameter two", pp. 97-102
  • W.H. Holzmann, H. Kharaghani and Sharad Sane, "On a class of quasi-symmetric designs", pp. 103-106
  • D.J. White, "Six-Point Circles from a Triangle", pp. 107-112
  • Bart De Bruyn, "Dense near polygons with two types of quads and three types of hexes", pp. 113-128
  • Jerzy Wojciechowski, "Minimal Equitability Of Hairy Cycles", pp. 129-150
  • W.D. Wallis, "Overfull Sets of One-Factors", pp. 151-156
  • Tarandeep Singh Ahuja and Amitabha Tripathi, "On the Order of a Graph with a given Degree Set", pp. 157-162
  • G. Young, B. Cong and P. Ng, "Large Scale Linear and Mesh Network of PCs Connected by SCSI", pp. 163-178
  • Dalibor Froncek, "Note On Factorization Of Complete Graphs Into Caterpillars With Small Diameters", pp. 179-186
  • Angelika Hellwig and Lutz Volkmann, "Some Upper Bounds for the Domination Number", pp. 187-209
  • W.C. Shiu, P.C.B. Lam and W.K. Tam, "On Strong Chromatic Index of Halin Graph", pp. 211-222

Back to the JCMCC page.